Noguchi-type convergence-extension theorems for $(n,d)$-sets

Tom 82 / 2003

Do Duc Thai, Nguyen Thi Tuyet Mai, Nguyen Thai Son Annales Polonici Mathematici 82 (2003), 189-201 MSC: Primary 32H05, 32H15; Secondary 32M05, 32M99. DOI: 10.4064/ap82-3-1

Streszczenie

We introduce the notion of $(n, d)$-sets and show several Noguchi-type convergence-extension theorems for $(n,d)$-sets.

Autorzy

  • Do Duc ThaiDepartment of Mathematics
    Hanoi University of Education
    Caugiay, Hanoi, Vietnam
    e-mail
  • Nguyen Thi Tuyet MaiDepartment of Mathematics
    Thainguyen University of Education
    Thainguyen, Vietnam
  • Nguyen Thai SonDepartment of Mathematics
    University of Education of Hochiminh City
    Hochiminh City, Vietnam

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek